This item still needs to be validated !
Title: Asymptotic representation of nonradial g(+)-modes in stars with a convective core
Authors: Willems, B ×
Van Hoolst, Tim
Smeyers, Paul #
Issue Date: Feb-1997
Publisher: EDP Sciences
Series Title: Astronomy & Astrophysics vol:318 issue:1 pages:99-107
Abstract: The asymptotic representation of linear, isentropic, low-frequency g(+)-modes in spherically symmetric stars developed by Smeyers et al. (1995) is extended to more realistic stellar models composed of a convective core in adiabatic equilibrium and a radiative envelope. By means of a boundary-layer method, it is taken into account that the transition from the convective core to the radiative envelope is a turning point for one of the governing differential equations in the divergence and the radial component of the Lagrangian displacement.
ISSN: 1432-0746
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Institute of Astronomy
Solid State Physics and Magnetism Section
Physics and Astronomy - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science